# SDR UPS06547176

- Difficulty date: March 2, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 22,298 hours, 15,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101630
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK FORWARD CARGO FUSELAGE FRAME HAS DENT IN STA 740.  SEE ECA COMPLIED WITH FINAL EA 757-5322-27-A1357 AND UPS EO NR B757-5310 -24023-A
